# SDR SIMA20190325001

- Difficulty date: March 25, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 44,946 hours, 40,856 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Part number: 8166502
- Part serial: 200002049
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SUPPLEMENTAL SMOKE IN CABIN CLIMBING THROUGH ~ 19000 FT "TRANSFERRED TO NRWC 613-MIA-02438". PACK 2 OVLD ON LANDING. C/A-REMOVED AND REPLACED NR 2 ACM IAW AMM 21-51-03 REF AML #436403812 & NRWC 613-MIA-02436 FOR WORK PERFORMED. ALSO REMOVED AND REPLACED NR 2 CONDENSER / MIXER IAW AMM 21-51-04. NO DEFECTS NOTED AT THIS TIME. ITEM DEFERRED PER MEL 21-28 AUTH #030919D-C. REMOVED AND REPLACED NR 2 PACK OVERTEMP SENSOR IAW AMM 21-58-01. REMOVED AND REPLACED NR 2 PACK PACK VLV IAW AMM 21-51-01.  OPS CK GOOD IAW 21-51-00 WITH TAKE-OFF PWR ON ENGINES AND ALSO WITH APU. ALSO COMPLETED ETN-EM-72-034. NO DEFECTS NOTED. MEL 21-28 IS RESTORED. PACK OVERTEMP SWITCH P/N 815291-5 S/N 6105. PACK PRESSURE REGULATOR P/N 816604-1 S/N 200312059.
